# SDR DXTA2025061303846

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 6,708 hours, 4,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 64300281
- Part serial: 4951M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERIES WILL NOT HOLD CHARGE. CORRECTIVE ACTION: REPLACED EMERGENCY LIGHTING BATTERY PACK #1, #2, #3, #4 IAW CE-680A MM 33-50-06
